U.S. doctors online nowAsk doctors free
Elmhurst, NY
A 55-year-old female asked:

I've been taking premarin (conjugated estrogens) for a month now. i am 55 yrs old. i've notice my breast seem to feel full n enlarged. is this due to premarin (conjugated estrogens)? thank you

1 doctor answer1 doctor weighed in
Dr. Marianna Post
Family Medicine 17 years experience
Can be: It can be due to Premarin (conjugated estrogens) but might be other reasons. See your doctor, get examined and tested.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.